Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with keys beginning with the letter(s): m

Maier85
H. Maier, "Primes in short intervals," Michigan Math. J., 32 (1985) 221-225.  MR 86i:11049
Malm77
D. E. G. Malm, "On Monte-Carlo primality tests," Notices Amer. Math. Soc., 24 (1977) A-529.  Abstract 77T-A222.
Marshack72
A. Marshack, The roots of civilization, McGraw-Hill, 1972.
Martin1998
G. E. Martin, Geometric constructions, Undergraduate Texts in Mathematics Springer-Verlag, 1998.  New York, pp. xii+203, ISBN 0-387-98276-0. MR1483895
Martin2000
G. Martin, Asymmetries in the Shanks-Rényi prime number race.  In "Number theory for the millennium, II (Urbana, IL, 2000)," A K Peters, 2002.  Natick, MA, PreprintMR 1 956 261 (Abstract available)
Matijasevic71
Y. V.Matijasevic, "A Diophantine representation of the set of prime numbers (in Russian)," Dokl. Akad. Nauk SSSR, 196 (1971) 770--773.  English translation by R. N. Goss, in Soviet Math. Dokl., 12, 1971, 249-254..  MR 43:1921
Matijasevic77
Y. V. Matijasevic, "Primes are enumerated by a polynomial in 10 variables (in Russian)," Zapiski Sem. Leningrad Mat. Inst. Steklov, 68 (1977) 62--82, 144--145.  English translation by L. Guy and J. P. Jones, J. Soviet Math., 15, 1981, 33--44..  MR 58:21534
Matthews1999
R. Matthews, "The power of one," New Scientist, (1999) 26--30.  10 July. [A simple account of Benford's law.]
Matthews94
R. Matthews, Strong pseudoprimes and generalized Carmichael numbers.  In "Finite Fields: Theory, Applications, and Algorithms," G. L. Mullen and P. J. S. Shiue editors, Contemporary Mathematics Vol, 168, Amer. Math. Soc., 1994.  pp. 227-233, MR 95g:11125
Mavlo1995
Mavlo, Dmitry, "Absolute prime numbers," The Mathematical Gazette, 79:485 (1995) 299--304.
Mayoh68
B. H. Mayoh, "The second Goldbach conjecture revisited," BIT, 8 (1968) 128--133.  MR 39:125
MB71
M. A. Morrison and J. Brillhart, "The factorization of F7," Bull. Amer. Math. Soc., 77 (1971) 264.  MR 42:3012
McDaniel1993
McDaniel, W., "Square Lehmer numbers," Colloq. Math., 66:1 (1993) 85--93.  MR1242648
McDaniel73
W. McDaniel, "Perfect Gaussian integers," Acta. Arith., 25 (1973/74) 137--144.  MR 48:11034
McDaniel87
W. McDaniel, "The existence of infinitely many k-Smith numbers," Fibonacci Quart., 25 (1987) 76--80.  MR 88d:11007
McDaniel87b
W. McDaniel, "Palindromic Smith numbers," J. Recreational Math., 19:1 (1987) 34--37.
McIntosh1983
McIntosh, Richard, "A necessary and sufficient condition for the primality of Fermat numbers," Amer. Math. Monthly, 90:2 (1983) 98--99.  (http://dx.doi.org/10.2307/2975806) MR 691180
Mignotte2000
M. Mignotte, Catalan's equation just before 2001.  In "Number theory (Turku, 1999)," M. Jutila and T. Metsänkylä editors, de Gruyter, 2001.  Berlin, MR 2002g:11034
Mihailescu2003
P. Mihailescu, "A class number free criterion for Catalan's conjecture," J. Number Theory, 99:2 (2003) 225--231.  MR 1 968 450
Mihailescu88
P. Mihailescu, A primality test using cyclotomic functions.  In "AAECC-6," T. Mora editor, Lecture Notes in Computer Science Vol, 357, Springer-Verlag, 1988.  pp. 310-323,
Mihailescu94
P. Mihailescu,"Fast generation of provable primes using search in arithmetic progressions" in Advances in cryptology-asiacrypt '94.  Lecture Notes in Computer Science Vol, 839, Springer-Verlag, 1994.  New York, NY, pp. 282--293, MR 95j:11122
Mihailescu97
P. Mihailescu, "Cyclotomy of rings and primality testing," Ph.D. thesis, ETH Zurich, (1997) Dissertation 12279.
Mihailescu98
P. Mihailescu, Cyclotomy primality proving -- recent developments.  In "Proceedings of the III Applied Number Theory Seminar, ANTS III, Portland, Oregon 1998," Lecture Notes in Computer Science Vol, 1423, 1998.  pp. 95--110, MR 2000j:11195
Miller51
J. C. P. Miller, "Large primes," Eureka,:14 (1951) 10-11.  MR 13,436f
Miller76
G. Miller, "Riemann's hypothesis and tests for primality," J. Comput. System Sci., 13 (1976) 300--317.  MR 58:470a
Mills47
W. H. Mills, "A prime-representing function," Bull. Amer. Math. Soc., 53 (1947) 604.  MR 8,567d (Annotation available)
MN99
P. Mihailescu and C. Nash, "Binary tree evaluation method for Lucas-Lehmer primality tests," (1999) preprint.
Mollin97
R. A. Mollin, "Prime-producing polynomials," Amer. Math. Monthly, 104 (1997) 529--544.
Monier80
L. Monier, "Evaluation and comparsion of two efficient probablistic primality testing algorithms," Theoretical Computer Science, 12:1 (1980) 97--108.  MR 82a:68078
Montgomery71
H. Montgomery, Topics in multiplicative number theory, Lecture Notes in Mathematics Vol, 227, Springer-Verlag, 1971.  MR 49:2616
Montgomery91
P. Montgomery, "New solutions of ap-1 ≡ 1 (mod p2) ," Math. Comp., 61 (1991) 361-363.  MR 94d:11003
Montgomery93
P. L. Montgomery, "New prime solutions of ap-1 ≡ 1 (mod p2) ," Math. Comp., 61:203 (1993) 361--363.  MR 94d:11003
Morain1990a
F. Morain, Distributed primality proving and the primality of (23539+1)/3.  In "Advances in cryptology---EUROCRYPT '90 (Aarhus, 1990)," Lecture Notes in Comput. Sci. Vol, 473, Springer, 1991.  Berlin, pp. 110--123, MR1102475
Morain2004
F. Morain, "La primalité en temps polynomial [d'apr\`es Adleman, Huang~; Agrawal, Kayal, Saxena]," Ast\'erisque, 294 (2004) Exp. No. 917, ix, 205--230.  S\'eminaire Bourbaki. Vol. 2002/2003.  (http://www.lix.polytechnique.fr/Labo/Francois.Morain/Articles/bbk-final.pdf)
Morain90
F. Morain, Atkin's test: news from the front.  In "Advances in Cryptology--EUROCRYPT '89 Proceedings," J. J. Quisquater and J. Vandewalle editors, Springer-Verlag, 1990.  pp. 626-635, MR 91m:11111
Morain98
F. Morain, Primality proving using elliptic curves: an update.  In "Algorithmic Number Theory, Third International Symposium, ANTS-III," J. P. Buhler editor, Lecture Notes in Comput. Sci. Vol, 1423, Springer-Verlag, June 1998.  pp. 111--127, MR 2000i:11190
Moree2000
P. Moree, "Approximation of singular series and automata," Manuscripta Math., 101 (2000) 385--399.  MR 2001f:11204
Moree2002
P. Moree, "Chebyshev's bias for composite numbers with restricted prime divisors," (2001) 26 pages. (Abstract available) [Available on the web at http://arXiv.org/abs/math/0112100.]
Morehead06
J. C. Morehead, "Note on the factors of Fermat's numbers," Bull. Amer. Math. Soc., 12 (1906) 449-451.
Morimoto86
M. Morimoto, "On prime numbers of Fermat types," Sûgaku, 38:4 (1986) 350--354.  Japanese.  MR 88h:11007
Morrison75
M. Morrison, "A note on primality testing using Lucas sequences," Math. Comp., 29 (1975) 181--182.  MR 51:5469
MR96
J. Massias and G. Robin, "Bornes effectives pour certaines fonctions concernant les nombres premiers," J. Théorie Nombres Bordeaux, 8 (1996) 215-242.  MR 97g:11099
MS1977
MacWilliams, F. J. and Sloane, N. J. A., The theory of error-correcting codes. I, North-Holland Publishing Co., 1977.  Amsterdam, pp. i--xv and 1--369, ISBN 0-444-85009-0. North-Holland Mathematical Library, Vol. 16.  MR0465509
MW1977
G. Matthew and H. C. Williams, "Some new primes of the form k· 2n+1," Math. Comp., 31 (1977) 797--798.  MR 55:12605
MW1986
R. Mollin and P. Walsh, "On powerful numbers," Intern. J. Math. Math. Scu., 9 (1986) 801--806.  MR 88f:11005
MW51
J. C. P. Miller and D. J. Wheeler, "Large prime numbers," Nature, 168 (1951) 838.
Prime Pages' Home
Another prime page by Chris K. Caldwell